# SDR UHLA2014111700793

- Difficulty date: November 17, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 13,370 hours, 10,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE INDICATOR FOR THE R1 DOOR NOT SHOWING ARMED.  FOUND WINDOW FOR ARM/DISARM LOOSE.  ADJUSTED AND TIGHTENED IAW AMM 52-41-00.
